# SDR SIMA2023112707001

- Difficulty date: November 7, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 49,131 hours, 30,948 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062620001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB RIB #14 UPPER AFT CORNER IS CRACKED.(MAJOR REPAIR) -C/A-REMOVED AND REPLACED LH HORIZONTAL STAB RIB #14 IAW EMB 170 SRM 51-40-08.
